# SDR UALA2012030601414

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flaperon
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED LT FLAPERON PER MM.  REMOVED AND REPLACED R57039.  ACP SMC 058 ON WU U8736K LT WING FLAPERON REMOVED.  INSTALLED FLAPERON AND TORQUE MOUNTS BOLTS AND ACTUATOR BOLTS.  ACP PER AMT.  ADJUSTED FLAPERON, OP CHECK GOOD.
